# SDR N6WA2021100401

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 39,269 hours, 27,195 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST REQUIRES MAINTENANCE (INSPECTED AND FOUND THE AFT BALANCE SPRING CABLE ANCHOR BROKEN). INSPECTED AND FOUND THE AFT BALANCE SPRING CABLE ANCHOR BROKEN. SECURED THE BROKEN ANCHOR AND CABLE TO THE BALANCE SPRING. PERFORMED OPS CHECK OF THE PAX DOOR IAW CRJ 550 52-11-00. DOOR CLOSES PROPERLY. PERFORMED GVI INSPECTION OF THE AIRCRAFT TO ENSURE SAFE FOR ONE TIME FERRY FLIGHT FROM KLNK TO KSTL.
